Annals of Indian Academy of Neurology
  Users Online: 592 Home | About the Journal | InstructionsCurrent Issue | Back IssuesLogin      Print this page Email this page  Small font size Default font size Increase font size
CASE REPORT
Year : 2017  |  Volume : 20  |  Issue : 4  |  Page : 408-410

Cutaneous adverse drug reactions to lamotrigine and human leukocyte antigen typing in North Indian patients: A case series


Department of Neurology, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Manjari Tripathi
Room No 705 7th Floor Cardio - Neuro Centre, All India Institute of Medical Sciences, New Delhi - 110 029
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/aian.AIAN_234_17

Rights and Permissions

Cutaneous adverse drug reaction (cADR) has limited epidemiological data in India. The older antiepileptic drugs, i.e., carbamazepine, phenytoin, valproic acid, phenobarbitone, etc., induce severe cADRs that have a strong associated with human leukocyte antigen (HLA)-related genetic risk factors. There is also evidence of association of certain HLA alleles with lamotrigine (LTG)-induced cADRs, but this has not been reported in the Indian population. Here, we report case series of three patients with LTG-induced “Stevens-Johnson syndrome (SJS).” Their HLA-B typing was also performed which showed the presence of HLA-B*15:02 in one case with SJS.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1831    
    Printed39    
    Emailed0    
    PDF Downloaded69    
    Comments [Add]    

Recommend this journal